CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF GENERALIZED $I$-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS

Authors

  • S. Temir Department of Mathematics Art and Science Faculty Harran University, 63200, Sanliurfa,Turkey

Abstract

In this paper, we consider strong convergence of implicit iteration process to common fixed point for generalized $I$-asymptotically nonexpansive mappings. The main results extend to finite family of generalized $I$-asymptotically nonexpansive mappings in a Banach space.

Downloads

Published

2012-10-05

How to Cite

Temir, S. (2012). CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF GENERALIZED $I$-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 85-98. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/157

Issue

Section

Research Article